Frustrated: Hi all, has anyone else had trouble... - My Ovacome

My Ovacome

14,474 members17,007 posts

Frustrated

Beatit66
Beatit66

Hi all, has anyone else had trouble with low blood pressure that it has made them pass out whilst having chemo? 1st line was fine taxol/ platnum 2nd line I was on the taxol for 10/15 mine when my body had a reaction by lowering blood pressure, heart rate, so much that I passed out, eyes rolling etc. So they stopped that and finished with the platnum, next week try Doxorubicin Liposomal same thing happens but everyone is prepared so no eye rolling. So now we are back to the drawing board! Has any one experienced this?

6 Replies

It is quite a shock, but a known reaction with taxol especially... I managed two infusions, no incident, on first round of chemo with carbo like you.

On third session within minutes of the taxol part starting, I felt myself blacking out, the call button was not near me, my husband had gone off to lunch, but I managed to raise the alarm with a visitor close by to me. Within seconds a team of about 4 nurses were there, blood pressure taken and extra piriton injection given which revived me before I actually passed out...

After that I was not allowed taxol, carbo only...

However a year later on 3rd lot of chemo, it was suggested I try taxol again, over 18 weeks on 1/3 rd dose. I was given extra pre meds and it was administered at 1/4 rate for 15 mins then 1/2 rate for another 15 mins, then full whack, watching me like a hawk ( always placed near the nurses station)

Good luck with whatever they try you with next...and keep that call button close by !!

Janet 🌈

Mptelesca
Mptelesca in reply to Janet235

My bloods are always low so I had been feeling faint 3 weeks ago while they were drawing blood. My blood pressure was pretty low but didn't seem to concern ed with it. Well I couldn't take 3 steps without having to sit and catch my breath.

Passing out during infusion is pretty scary. I know you are I. Good hands and they will watch you. Good luck and I will be following your progress.

Marisa

I did have very low blood pressure once but it was due to dehydration.

3 out of 3 of my taxol I went bright red and the room started swimming, the second time I was only 15 mins into treatment, luckily my husband watches me constantly and could see it starting to happen and nurses stopped it for a while then put it in very slowly.

Today I’ve just started a recurrence and been given Carly’s and happened in 5 mins, so and hours treatment took 4 hours to go in, but once slowed no problems

Meant to say 3 out of 6, must have my chemo brain on 😁

Thanks for all your replies!😀

You may also like...